Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
New Twelfth Order J-Halley Method for Solving Nonlinear Equations
Current Issue
Volume 1, 2013
Issue 1 (December)
Pages: 1-4   |   Vol. 1, No. 1, December 2013   |   Follow on         
Paper in PDF Downloads: 31   Since Aug. 28, 2015 Views: 1802   Since Aug. 28, 2015
Farooq Ahmad, Mathematics Department, College of Science, Majmaah University, Alzulfi, Saudi Arabia.
Sajjad Hussain, Mathematics Department, College of Science, Majmaah University, Alzulfi, Saudi Arabia.
Sifat Hussain, Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan, Pakistan.
Arif Rafiq, Department of Mathematics, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan.
In a paper, Noor and Noor [Predictor--corrector Halley method for nonlinear equations, Appl. Math. Comput., 188 (2) (2007) 1587--1591] have suggested and analyzed a predictor--corrector method Halley method for solving nonlinear equations. In this paper, we modified this method by using the finite difference scheme, which has a quantic convergence. We have compared this modified Halley method with some other iterative of fifth-orders convergence methods, which shows that this new method is a robust one. Several examples are given to illustrate the efficiency and the performance of this new method.
Halley Method, Jarratt Method, Iterative Methods, Convergence Order, Numerical Examples
S. Amat, S. Busquier, J. M. Gutierrez, Geometric construction of iterative functions to solve nonlinear equations, J. Comput. Appl. Math. 157 (2003) 197--205.
I. K. Argyros, D. Chen, Q. Qian, The Jarratt method in Banach space setting, J. Comput. Appl. Math. 51 (1994) 103-106.
J. A. Ezquerro, M. A. Hernandez, A uniparametric Halley-type iteration with free Second derivative, Int. J. pure Appl. Math. 6 (1) (2003) 103--114.
J. A. Ezquerro, M. A. Hernandez, On Halley-type iterations with free second Derivative, J. Comput. Appl. Math. 170 (2004) 455--459.
E. Halley, A new exact and easy method for finding the roots of equations generally and without any previous reduction, Phil. Roy. Soc. London 18 (1964) 136--147.
J. Kou and Yitian Li, The improvements of Chebyshev--Halley methods with fifth-order convergence, Appl. Math. Comput. 188 (1), (2007), 143-147.
J. Kou, Yitian Li and Xiuhua Wang, A family of fifth-order iterations composed of Newton and third-order methods, Appl. Math. Comput. 186 (2), (2007), 1258-1262
J. Kou and Y. Li, An improvement of the Jarrat method, Appl. Math. Comput. 189 (2) (2007), 1816-1821.
A. Melman, Geometry and convergence of Halley's method, SIAM Rev. 39 (4) (1997) 728--735.
M. A. Noor, Numerical Analysis and Optimization, Lecture Notes, Mathematics Department, COMSATS Institute of information Technology, Islamabad, Pakistan, 2006.
M. A. Noor and K. I. Noor, Fifth-order iterative methods for solving nonlinear equations, Appl. Math. Comput. 188 (1) (2007) 406-410.
K. I. Noor and M. Aslam Noor, Predictor--corrector Halley method for nonlinear equations, Appl. Math. Comput., 188 (2) (2007) 1587--1591.
J. F. Traub, Iterative Methods for Solution of Equations, Prentice-Hall, Englewood, Cliffs, NJ, 1964.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved